# SDR CA970609029

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20J
- Propeller: Mcauly B2D34C214
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 90DHB16E
- Condition: Corroded
- Location: Snap Ring Groove
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECITON. BLADE(S) FOUND CORRODED, BLADES WERE MACHINED TO REMOVE CORROSION. BLADE AND HUB WERE ANODIZED. ACTUATING PIN FOUND WORN, PIN WAS REPLACED.
